# SDR UPS99228959

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION (SURFACE) ON RT O/B FLAP TRACK O/B MOUNT LUG.  REWORKED IAW SMRO EO 99-05-008 REF UPS ENGINEERING FILE NUMBER 727-5 7-2039.
